Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"About an Ambiguity Appearing on the Hamiltonian Formulation of Quantum Mechanics"
written by Gustavo V. López, Ana Griselda, Carlos R. Martínez-Prieto,
published by Journal of Applied Mathematics and Physics, Vol.6 No.6, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top